Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 174, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 26, 2011, 6:53 PM MDT for Sheridan County, Nebraska. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2011, 6:53 PM MDT (00:53 UTC)
- Expired
- Jun 26, 2011, 7:30 PM MDT
- In force
- 37 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Sheridan County, NE
The radar
The North Platte radar (KLNX), 172 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 12:03 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 0.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1531 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 528 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- -65 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
766
WUUS53 KLBF 270053
SVRLBF
NEC161-270130-
/O.NEW.KLBF.SV.W.0174.110627T0053Z-110627T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
653 PM MDT SUN JUN 26 2011
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 730 PM MDT
* AT 652 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 11 MILES WEST OF SMITH LAKE STATE WILDLIFE
MANAGEMENT AREA...OR 17 MILES SOUTH OF HAY SPRINGS...AND MOVING
EAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SMITH LAKE STATE WILDLIFE MANAGEMENT AREA AROUND 705 PM MDT.
ARGO HILL AROUND 725 PM MDT.
BILLYS LAKE AROUND 730 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY
250 MILE MARKER 30...HIGHWAY 250 MILE MARKER 20 AND HIGHWAY 27 MILE
MARKER 190.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4254 10275 4249 10208 4220 10205 4236 10276
4243 10276 4244 10278
TIME...MOT...LOC 0053Z 279DEG 39KT 4244 10264
WIND...HAIL <50MPH 1.00IN
$$
POWER2 follow-up statements
932
WWUS53 KLBF 270113
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
713 PM MDT SUN JUN 26 2011
NEC161-270130-
/O.CON.KLBF.SV.W.0174.000000T0000Z-110627T0130Z/
SHERIDAN NE-
713 PM MDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
SHERIDAN COUNTY UNTIL 730 PM MDT...
AT 710 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTHWEST OF ARGO HILL...OR 24 MILES SOUTH OF RUSHVILLE...MOVING EAST
AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BILLYS LAKE AROUND 720 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4230 10246 4237 10244 4242 10244 4252 10242
4249 10208 4220 10205
TIME...MOT...LOC 0113Z 284DEG 42KT 4238 10226
WIND...HAIL 60MPH 1.00IN
$$
POWER737
WWUS53 KLBF 270130
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
830 PM CDT SUN JUN 26 2011
NEC161-270139-
/O.EXP.KLBF.SV.W.0174.000000T0000Z-110627T0130Z/
SHERIDAN NE-
730 PM MDT SUN JUN 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SHERIDAN COUNTY WILL
EXPIRE AT 830 PM CDT/730 PM MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM MDT.
LAT...LON 4230 10246 4237 10244 4242 10244 4252 10242
4249 10208 4220 10205
TIME...MOT...LOC 0129Z 284DEG 42KT 4233 10202
$$
POWERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:18 PM MDT, 4 hours 35 minutes earlier.
Area forecast discussion, Jun 26, 2:18 PM MDT, 4 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 318 PM CDT SUN JUN 26 2011 .SYNOPSIS... AN MCS HAS RECENTLY DEVELOPED IN CHERRY COUNTY AND IS MOVING EAST THROUGH BROWN COUNTY. VERY EFFICIENT INFLOW CONTINUES WITH SURFACE DEWPOINTS IN THE UPPER 60S. SOUTHWEST NEBRASKA REMAINS CAPPED FOR STORM DEVELOPMENT AS OF 20Z WITH A VERY WEAK CAP IN THE EASTERN PANHANDLE...WHERE INITIATION REMAINS POSSIBLE. && .SHORT TERM DISCUSSION (TONIGHT THROUGH WEDNESDAY)... TONIGHT...THE UPPER LOW CURRENTLY LOCATED ACROSS CENTRAL SASKATCHEWAN WILL DRAG A TROUGH ACROSS THE DAKOTAS/NEBRASKA THIS EVENING/OVERNIGHT. A COLD FRONT WILL SWEEP SOUTHEAST THROUGH CENTRAL NEBRASKA AFTER MIDNIGHT. ONGOING CLUSTER OF STRONG TO SEVERE STORMS IN CHERRY COUNTY HAS RECENTLY BECOME OUTFLOW DOMINANT. THIS FORECAST TO EVOLVE INTO AN MCS AND TRACK EAST SOUTHEAST NEAR 20 MPH. THE MOST WIDESPREAD THREAT WILL BE VERY HEAVY RAINFALL WITH EVENING CONCERNS FOR FLASH FLOODING AND LONGER TERM CONCERN FOR INCREASED FLOODING ALONG THE ELKHORN RIVER BASIN. EXACT TRACK OF HEAVY RAINFALL MAY GO JUST SOUTH OF THE BASIN. HOWEVER...IF AVERAGE RAINFALL EXCEEDS 1 INCH...THE RIVER WILL LIKELY RISES ABOVE FLOOD STAGE AT ATKINSON AND MAY REMAIN SO THE NEXT 3-4 DAYS. FOR THIS EVENING STORMS ARE LIKELY NEAR AND NORTH OF HWY 2. THE SOUTH AND SOUTHWEST WILL BE HINDERED SOMEWHAT BY PESKY STRATUS STILL PERSISTING INTO THIS AFTERNOON. THEREFORE...DEVELOPMENT/COVERAGE LOOKS TO BE SCATTERED AT BEST. MOST OF THE ACTIVITY SHOULD DIMINISH OR END SOON AFTER MIDNIGHT WITH COLD FRONT AND UPPER TROUGH ADVANCEMENT EASTWARD. MONDAY/MONDAY NIGHT...MONDAY TO BE DRY AND COOLER WITH HIGHS 76 TO 81. WILL BE NORTHERLY AND BREEZY THROUGH EARLY AFTERNOON THEN WINDS TO DIMINISH. A LOW LEVEL JET AND MODEST MOISTURE RETURN WILL BRING A SLIGHT CHANCE FOR THUNDERSTORMS TO WEST CENTRAL AND SOUTHWEST NEBRASKA MONDAY NIGHT AFTER MIDNIGHT. TUESDAY/TUESDAY NIGHT... A RETURN SOUTHERLY FLOW WITH AN UPPER RIDGE BUILDING ACROSS THE CENTRAL CONUS. A BREEZY SOUTH/SOUTHEAST WIND WITH HIGHS NEAR 90 FAR SOUTHWEST TO THE LOWER 80S NORTHEAST. THEN TUESDAY NIGHT...ELEVATED STORMS BE DEVELOP DUE TO INSTABILITY WITH MUCAPES OF 1000-1500 J/KG AND A 45KT SOUTHERLY LOW LEVEL JET. WEDNESDAY...A HOT DAY FORECAST WITH THERMAL RIDGE ESTABLISHED ACROSS THE WESTERN HIGH PLAINS. AREAS IN THE WEST SHOULD TOP OUT IN THE UPPER 90S...POSSIBLY 100. THE EAST WILL RANGE FROM 90 TO 95. UPPER RIDGE WEDNESDAY WILL REACH ITS PEAK ACROSS CENTRAL CONUS AS UPPER TROUGH ADVANCES INTO THE WESTERN GREAT BASIN. EXTENDED DISCUSSION (THURSDAY THROUGH SUNDAY) UPPER RIDGE BREAKDOWN WITH WARM AIR ADVECTION AND SOUTHWEST FLOW ALOFT TO BRING A HOT DAY TO ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. HIGHS FROM 95 TO 101 FORECAST. GFS AND ECMWF INDICATING A COLD FRONT TO PASS THURSDAY NIGHT. WILL MAINTAIN A SLIGHT CHANCE FOR STORMS WITH DRY AND COOLER FRIDAY WITH HIGHS 85 TO 90. WARMER SATURDAY AND SUNDAY WITH UPPER BUILD TO BUILD BACK IN. FORECAST TO BE DRY..ALTHOUGH A FEW STORMS POSSIBLE WITH WEAK BOUNDARY AND RIDGE RUNNER TYPE STORM DEVELOPMENT POSSIBLE. HIGHS UPPER 80S TO MID 90S. && .AVIATION... UNSTABLE AIRMASS WILL LEAD TO WIDESPREAD THUNDERSTORMS...SOME SEVERE...THIS EVENING OVER MUCH OF THE AREA...ESPECIALLY ACROSS NORTHERN NEBRASKA. HAVE INCLUDED THUNDERSTORMS AT BOTH KVTN AND KLBF TERMINAL FORECASTS...HOWEVER EXPECT AMENDMENTS TO ACCOUNT FOR TIMING ADJUSTMENTS AS THUNDERSTORMS DEVELOP AND TIMING BECOMES MORE CLEAR. OVERNIGHT THE CONVECTION WILL PUSH EAST...WITH A POSSIBLE BRIEF PERIOD OF MVFR STRATUS. BY MID MORNING ANY STRATUS THAT DOES DEVELOP ACROSS THE AREA WILL LIFT WITH VFR CONDITIONS THROUGH THE DAY ON MONDAY. && .HYDROLOGY... FLOODING CONTINUES ALONG THE ELKHORN RIVER IN CENTRAL HOLT COUNTY...WITH THE GAGE AT ATKINSON READING JUST ABOVE THE FLOOD STAGE OF 7.5 FEET. REPORTS FROM ONEILL STILL REPORT WATER IN CARNEY PARK...THUS HAVE EXTENDED THE WARNING TILL MONDAY MORNING. HEAVY RAINFALL IS POSSIBLE THIS EVENING AND MAY CAUSE THE RIVER TO RISE AND REMAIN ABOVE FLOOD STAGE BEYOND MONDAY MORNING. MEANWHILE LITTLE CHANGE TO THE THE NORTH PLATTE AND PLATTE RIVER FLOODING...HOWEVER CHANCE FOR HEAVY RAINFALL THIS EVENING/OVERNIGHT AS A FRONT PUSHES ACROSS THE AREA. THIS MAY CAUSE A SLIGHT RISE EARLY IN THE WEEK. HEAVY RAINFALL IS POSSIBLE WITH STRONG TO SEVERE THUNDERSTORMS THIS EVENING. MOVEMENT SHOULD BE FAST ENOUGH TO PREVENT WIDESPREAD FLASH FLOODING...HOWEVER SOME THUNDERSTORMS MAY TRACK OVER THE SAME LOCATION. THUS WILL NEED TO MONITOR 3 AND 6 HOUR RAINFALL TOTALS. LOWEST FF GUIDANCE NUMBERS ARE OVER SOUTHWEST NEB AND NORTH CENTRAL NEB WITH 1.5 TO 2 INCHES. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS/SHORT/LONG DISCUSSION...ROBERG AVIATION/HYDROLOGY...MASEK
Hazardous weather outlook, Jun 26, 2:43 PM MDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 343 PM CDT SUN JUN 26 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-272045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 343 PM CDT SUN JUN 26 2011 /243 PM MDT SUN JUN 26 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA. THE MAIN AREA OF CONCERN WILL BE ALONG AND NORTH OF INTERSTATE 80. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREAT...HOWEVER AN ISOLATED TORNADO MAY BE POSSIBLE THIS EVENING. THERE IS ALSO A RISK OF LOCALIZED VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GENERAL SUMMER TIME THUNDERSTORMS WILL BE POSSIBLE AT TIMES THROUGHOUT THE WEEK. AT THIS TIME THE FORECAST IS FOR A SLIGHT CHANCE FOR THUNDERSTORMS MONDAY NIGHT...TUESDAY NIGHT...AND FRIDAY NIGHT. A RIDGE OF HIGH PRESSURE RESULTING IN HOT CONDITIONS WILL DEVELOP FOR WEDNESDAY AND THURSDAY. WIDESPREAD HIGHS IN THE 9OS AND POSSIBLY TRIPLE DIGITS IN SOUTHWEST NEBRASKA ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY BE NEEDED THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Local storm report, Jun 26, 5:42 PM MDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
642 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM HAIL 6 N RUSHVILLE 42.80N 102.47W
06/26/2011 E1.50 INCH SHERIDAN NE PUBLIC
&&
BHIRSCHLocal storm report, Jun 26, 5:43 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
643 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND GST 4 W ONEILL 42.46N 98.73W
06/26/2011 E70 MPH HOLT NE PUBLIC
ESTIMATED 60 TO 70 MPH WIND GUSTS ALONG WITH PEBBLE SIZED
HAIL AND VERY HEAVY RAIN.
&&
CARMELLocal storm report, Jun 26, 5:47 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
647 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL 5 NW RUSHVILLE 42.76N 102.54W
06/26/2011 E2.75 INCH SHERIDAN NE PUBLIC
&&
JSWEETLocal storm report, Jun 26, 5:49 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
649 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 PM HAIL 18 SE MERRIMAN 42.74N 101.45W
06/26/2011 E0.50 INCH CHERRY NE PUBLIC
0156 PM HAIL 22 SSE KILGORE 42.64N 100.79W
06/26/2011 E1.75 INCH CHERRY NE PUBLIC
REPORTED BY MERRITT TRADING POST AT MERRITT DAM
0156 PM HAIL 21 SSE KILGORE 42.66N 100.80W
06/26/2011 E2.00 INCH CHERRY NE PUBLIC
PUBLIC REPORTED CRACKED WINDSHIELDS AND PLASTIC PARTS
DAMAGE.
0210 PM TSTM WND DMG 10 ESE MERRITT RESERVOI 42.59N 100.69W
06/26/2011 CHERRY NE EMERGENCY MNGR
6 RURAL ELECTRIC ASSOCIATON POWER POLES WERE BLOWN DOWN
ONE HALF MILE WEST OF THE VALENTINE NATIONAL WILDLIFE
REFUGE HEADQUARTERS BUILDING. TIME OF DAMAGE ESTIMATED AT
210 PM CDT.
0220 PM TSTM WND GST 20 S VALENTINE 42.58N 100.55W
06/26/2011 M60.00 MPH CHERRY NE PUBLIC
PUBLIC REPORTED WIND GUST TO 60 MPH. MEASURED WITH HOME
WEATHER STATION.
0253 PM HAIL 12 S WOOD LAKE 42.47N 100.24W
06/26/2011 E1.00 INCH CHERRY NE PUBLIC
0253 PM TSTM WND GST 12 S WOOD LAKE 42.47N 100.24W
06/26/2011 E60.00 MPH CHERRY NE PUBLIC
WIND SPEEDS OF 60 MPH OCCURRING ALONG WITH NICKEL TO
QUARTER SIZED HAIL AT TIME OF THIS REPORT.
0305 PM HAIL 9 ENE ELSMERE 42.21N 100.02W
06/26/2011 M1.75 INCH BROWN NE CO-OP OBSERVER
0322 PM HEAVY RAIN 29 S VALENTINE 42.45N 100.55W
06/26/2011 M1.53 INCH CHERRY NE PUBLIC
0322 PM HAIL 5 W AINSWORTH 42.55N 99.96W
06/26/2011 E0.50 INCH BROWN NE PUBLIC
50 MPH WIND GUSTS WERE ALSO REPORTED.
0423 PM TSTM WND GST 6 S ATKINSON 42.44N 98.98W
06/26/2011 E70.00 MPH HOLT NE TRAINED SPOTTER
SPOTTER ESTIMATED 60 TO 70 MPH WINDS 6 MILES SOUTH OF
ATKINSON.
0428 PM HAIL 8 WSW AMELIA 42.19N 99.10W
06/26/2011 E2.75 INCH HOLT NE CO-OP OBSERVER
0515 PM HAIL 15 NW BARTLETT 42.04N 98.76W
06/26/2011 M1.75 INCH WHEELER NE PUBLIC
MOSTLY NICKEL SIZED HAIL BUT SOME HAIL WAS AS LARGE AS
GOLFBALLS. REPORT WAS FURNISHED BY HERDCO FEED LOT.
0515 PM HEAVY RAIN 8 WSW AMELIA 42.19N 99.10W
06/26/2011 M1.51 INCH HOLT NE CO-OP OBSERVER
1.51 INCHES OF RAINFALL SO FAR AS REPORTED BY COOP
OBSERVER. HEAVY RAINFALL CONTINUED AT TIME OF THIS
REPORT.
0515 PM TSTM WND GST 15 NW BARTLETT 42.04N 98.76W
06/26/2011 E60.00 MPH WHEELER NE PUBLIC
HERDCO FEED LOT REPORTED VERY STRONG WINDS ALONG WITH
HAIL AS LARGE AS GOLF BALLS.
0528 PM FUNNEL CLOUD 5 S BARTLETT 41.81N 98.55W
06/26/2011 WHEELER NE EMERGENCY MNGR
PUBLIC REPORT OF A FUNNEL CLOUD 5 MILES SOUTH OF
BARTLETT. REPORT RELAYED BY EMERGENCY MANAGER.
0535 PM TSTM WND GST 4 W ONEILL 42.46N 98.73W
06/26/2011 E70.00 MPH HOLT NE PUBLIC
ESTIMATED 60 TO 70 MPH WIND GUSTS ALONG WITH PEBBLE SIZED
HAIL AND VERY HEAVY RAIN.
0540 PM TSTM WND GST 10 SE BARTLETT 41.78N 98.41W
06/26/2011 E60.00 MPH WHEELER NE PUBLIC
0540 PM HAIL 10 SE BARTLETT 41.78N 98.41W
06/26/2011 M1.00 INCH WHEELER NE PUBLIC
MOSTLY DIME SIZED HAIL LASTED FOR 5 MINUTES.
0611 PM HAIL 17 N HAY SPRINGS 42.93N 102.69W
06/26/2011 E1.75 INCH SHERIDAN NE PUBLIC
0625 PM HEAVY RAIN 9 ENE ELSMERE 42.21N 100.02W
06/26/2011 M2.57 INCH BROWN NE CO-OP OBSERVER
0637 PM HAIL 6 N RUSHVILLE 42.80N 102.47W
06/26/2011 E1.50 INCH SHERIDAN NE PUBLIC
0644 PM HAIL 5 NW RUSHVILLE 42.76N 102.54W
06/26/2011 E2.75 INCH SHERIDAN NE PUBLIC
&&
CARMELLocal storm report, Jun 26, 6:35 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
735 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL 12 E RUSHVILLE 42.71N 102.23W
06/26/2011 E1.00 INCH SHERIDAN NE PUBLIC
&&
JSWEETLocal storm report, Jun 26, 6:49 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
749 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 32 SSW MERRIMAN 42.49N 101.94W
06/26/2011 E1.25 INCH CHERRY NE PUBLIC
&&
JSWEETThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 6:13 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 47 min |
| Jun 26, 6:26 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 34 min |
| Jun 26, 7:00 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 45 min |
| Jun 26, 7:37 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Garden, Grant, Sheridan | 38 min |
| Jun 26, 7:44 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jun 26, 8:15 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 15 min |
| Jun 26, 8:27 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Grant, Hooker | 33 min |
| Jun 26, 8:58 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Blaine, Cherry, Hooker, Logan, McPherson and 1 more | 47 min |
| Jun 26, 9:45 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 30 min |
| Jun 26, 10:14 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Garfield, Loup | 31 min |
| Jun 26, 10:34 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 41 min |
| Jun 26, 10:43 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup, Wheeler | 15 min |
| Jun 26, 11:50 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 40 min |
| Jun 27, 5:58 AM MDT | Areal Flood Warning | LBF | Holt | 8 hr |
| Jun 27, 3:54 PM MDT | Areal Flood Warning | LBF | Holt | 72 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.